Journal article icon

Journal article

Monodromy for some rank two Galois representations over CM fields

Abstract:
We investigate local-global compatibility for cuspidal automorphic representations π for GL2 over CM fields that are regular algebraic of weight 0. We prove that for a Dirichlet density one set of primes l and any ι:Ql−→∼C, the l-adic Galois representation attached to π and ι has nontrivial monodromy at any v∤l in F at which π is special.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.25537/dm.2020v25.2487-2506

Authors


More by this author
Institution:
University of Oxford
Department:
MATHEMATICAL INSTITUTE
Sub department:
Mathematical Institute
Oxford college:
Merton College
Role:
Author
ORCID:
0000-0002-9332-5204
Publisher:
Deutsche Mathematiker-Vereinigung
Journal:
Documenta Mathematica More from this journal
Volume:
25
Pages:
2487-2506
Publication date:
2020-11-06
Acceptance date:
2020-11-06
DOI:
ISSN:
1431-0635
Language:
English
Keywords:
Pubs id:
1196037
Local pid:
pubs:1196037
Deposit date:
2021-09-27

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP